# SDR DALA2017090806790

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Corroded
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SLIDE LATCHES BS 160 TO 200, RBL 54.  THE SLIDE SUPPORTS WERE REPLACED IAW SRM 51-40-08-0G.
